Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 20 Number 2 (October 2014)
1 Page: Items per page:
  found 6 articles
 
1
Somayasa, Wayan ( Department of Mathematics, Haluoleo University)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 77-94
Publisher: IndoMS
 
2
Phanalasy, Oudone ( School of Mathematical and Physical Sciences University of Newcastle, Australia)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 95-110
Publisher: IndoMS
 
3
Suryawan, Herry Pribawanto ( Sanata Dharma University)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 111-124
Publisher: IndoMS
 
4
Bahri, Mawardi ( Hasanuddin University) ; Ashino, Ryuichi ( Osaka Kyoiku University) ; Vaillancourt, Rémi ( University of Ottawa)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 125-140
Publisher: IndoMS
 
5
Budhi, Wono Setya ( Bandung Institute of Technology) ; Sihwaningrum, Idha ( Jenderal Soedirman University) ; Soeharyadi, Yudi ( Bandung Institute of Technology)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 141-147
Publisher: IndoMS
 
6
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 148-159
Publisher: IndoMS
 
1

Page: 1 of 1